MathSciNet Relay Station
MathSciNet bibliographic data
MR592571 55R40
Feshbach, Mark The image of $H\sp{\ast} (BG,\,{\bf Z})$ in $H\sp{\ast} (BT,\,{\bf Z})$ for $G$ a compact Lie group with maximal torus $T$. Topology 20 (1981), no. 1, 93–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement